Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Muscle tingling in head, legs, knees, armpits. Random, short episodes. Causes and treatment?

Hi, may I ask about some certain body tinglings? My muscles have been tingling and its been starting since the beginning of the Summer. It will start randomly can will do so for 2-10 seconds per place. The place that will tingle will be random, [head, legs, knee , arm , armpit, back of neck] I m not quite sure whats going on, it makes me feel rather weak. I ve heard vitamins as an option. Is it something else? Thank you very much.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, Thanks for query.
There are 2 possibilities of having this type of sensation.
1,you might have B1,B6,B12 deficiency giving rise to this problem.
2,During summer there is more perspiration giving rise to sodium loss at the same time there is potassium loss which might be responsible for tingling or twitching sensation at various parts.
Go for Injection of B1,B6,B12 course.
Take plenty of water and lime water,lime juice.
Avoid going outside in bright sun light.
Ok and bye.
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor